MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE CURETTE-ANGLED/OVAL HEAD 3.5MM X 4.

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE CURETTE-ANGLED/OVAL HEAD 3.5MM X 4.
Model Number 03.605.006
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the pituitary rongeur straight, dual-sided rasp bayoneted, deg angled rasp-bayoneted, two (2) bone curette, box curette, osteotome straight, two (2) box curette, ringcurette and concorde bone funnel were broken.It is unknown when and where the issue was discovered.It is unknown if there is patient nor procedure involvement.This report is for one (1) bone curette-angled/oval head 3.5mm x 4.This is report 5 of 9 for (b)(4).

Brand Name
BONE CURETTE-ANGLED/OVAL HEAD 3.5MM X 4.
Common Device Name
CURETTE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12450187
Report Number2939274-2021-05278
Device Sequence Number19766990
Product Code HTF
UDI-Device Identifier10705034712383
UDI-Public10705034712383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.605.006
Device Catalogue Number03.605.006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
45 DEG ANGLED RASP-BAYONETED; BONE CURETTE-ANGLED/OVAL HEAD 7.5MM X 11; BOX CURETTE 6MM X 10MM 430MM; BOX CURETTE 6MM X 10MM 430MM; CONCORDE BONE FUNNEL 8MM; DUAL-SIDED RASP BAYONETED; OSTEOTOME-STRAIGHT; PITUITARY RONGEUR-STRAIGHT 4MM WIDTH; RING CURETTE-TEARDROP 8MM WIDTH 430MM